MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR NEEDLE GUIDE INSERT; DISPOSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ENCOR NEEDLE GUIDE INSERT; DISPOSABLE BIOPSY
Model Number ENCFINSERT10G
Medical Device Problem Codes Accessory Incompatible (1004); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a biopsy procedure, the needle was allegedly difficult to be passed through the guide.It was further reported that the guide was allegedly difficult to be removed.It was also reported that the there was an asymmetric flange inside the guide which lugs and sits almost firmly over several parts of the needle.It was also reported that resistance was felt when pulling the flange off.Furthermore, after the guide was fitted, depending on the extent there was tightness around the barbs.Reportedly the flange/edge was completely clear and sharply defined and it was spread over approximately half the circle resulting in noise.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 04/2024).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 (expiration date: 04/2024), g3 h11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description

Brand Name
ENCOR NEEDLE GUIDE INSERT
Common Device Name
DISPOSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17037026
Report Number2020394-2023-00386
Device Sequence Number15195005
Product Code KNW
UDI-Device Identifier00801741086465
UDI-Public(01)00801741086465
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENCFINSERT10G
Device Catalogue NumberENCFINSERT10G
Device Lot NumberVTGR0233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown